Sabot, C.
Existence and uniqueness of diffusions on finitely ramified self-similar fractals
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 30 (1997) no. 5 , p. 605-673
Zbl 0924.60064 | MR 98h:60118 | 3 citations dans Numdam
doi : 10.1016/s0012-9593(97)89934-x
URL stable : http://www.numdam.org/item?id=ASENS_1997_4_30_5_605_0

Bibliographie

[1] M. T. Barlow, Random walks, electrical resistance, and nested fractals (Asymptotic Problems in Probability Theory : Stochastic models and diffusions on fractals, Montreal : Longman, 1993, pp. 131-157). MR 96i:60082 | Zbl 0791.60097

[2] M. T. Barlow and R. F. Bass, Construction of the Brownian motion on the Sierpinski carpet, (Ann. Inst. Henri Poincaré, Vol. 25, 1989, pp. 225-257). Numdam | MR 91d:60183 | Zbl 0691.60070

[3] M. T. Barlow and E. A. Perkins, Brownian motion on the Sierpinski gasket (Prob. Th. Rel. Fields, Vol. 79, 1988, pp. 543-623). MR 89g:60241 | Zbl 0635.60090

[4] C. M. Dafermos and M. Slemrod, Asymptotic behaviour of non-linear contraction semigroups (J. Functional Analysis, Vol. 13, 1973, pp. 97-106). MR 49 #11336 | Zbl 0267.34062

[5] P. G. Doyle and J. L. Snell. Randon walks and electrical networks (Math. Assoc. Amer., 1984).

[6] Falconer, Fractal Geometry : Mathematical Foundations and Applications, Wiley, Chichester, 1990. Zbl 0689.28003

[7] M. Fukushima, Y. Oshima and M. Takeda, Dirichlet forms and symetric Markov processes (de Gruyter Stud. Math., Vol. 19, Walter de Gruyter, Berlin, New-York, 1994). MR 96f:60126 | Zbl 0838.31001

[8] M. Fukushima, Dirichlet forms, diffusion processes and spectral dimensions for nested fractals, in : Ideas and Methods in Mathematical analysis, Stochastics and Applications (Proc. Conf. in Memory of Hoegh-Krohn, Vol. 1 (S. Albevario et al., eds.), Cambridge Univ. Press, Cambridge, 1993, pp. 151-161). MR 94d:60129 | Zbl 0764.60081

[9] S. Goldstein, Random walks and diffusions on fractals, in : IMA Math Appl., Vol. 8 (H. Kesten, ed.), Springer-Verlag, New York, 1987, pp. 121-129). MR 88g:60245 | Zbl 0621.60073

[10] K. Hattori, T. Hattori, H. Watanabe, Gaussian field theories on general networks and the spectral dimensions (Progress of Theoritical Physics, Supplement No 92, 1987). MR 89k:81118

[11] J. E. Hutchinson, Fractals and self-similarity (Indiana Univ. Math. J., Vol. 30, 1981, pp. 713-747). MR 82h:49026 | Zbl 0598.28011

[12] J. Kigami, Harmonic calculus on p.c.f. self-similar sets, (Trans. Am. Math. Soc., Vol. 335, 1993, pp. 721-755). MR 93d:39008 | Zbl 0773.31009

[13] J. Kigami, Harmonic calculus on limits of networks and its application to dendrites (Journal of Functional Analysis, Vol. 128, No. 1, February 15, 1995). MR 96e:60130 | Zbl 0820.60060

[14] T. Kumagai, Regularity, closedness, and spectral dimension of the Dirichlet forms on p.c.f. self-similar sets (J. Math. Kyoto Univ., Vol. 33, 1993, pp. 765-786). MR 94i:28006 | Zbl 0798.58042

[15] S. Kusuoka, A diffusion process on a fractal, in : (Probabilistic Methods in Mathematical Physics (Proc. of Taniguchi Intern. Symp. (K. Ito and N. Ikeda, eds.) Kinokuniya, Tokyo, 1987, pp. 251-274). MR 89e:60149 | Zbl 0645.60081

[16] S. Kusuoka, Lecture on diffusion processes on nested fractals, Springer Lecture Notes in Math.

[17] M. L. Lapidus, Analysis on fractals, Laplacians on self-similar sets, non-commutative geometry and spectral dimensions (Topological Methods in Nonlinear Analysis, Vol. 4, No 1, 1994 i, pp. 137-195). MR 96g:58196 | Zbl 0836.35108

[18] Y. Le Jan, Mesures associées à une forme de Dirichlet. Applications (Bull. Soc. Math. de France, Vol. 106, 1978, pp. 61-112). Numdam | MR 81c:31014 | Zbl 0393.31008

[19] T. Lindstrøm, Brownian motion on nested fractals (Mem. Amer. Math. Soc., Vol. 420, 1990). Zbl 0688.60065

[20] V. Metz, How many diffusions exist on the Viscek snowflake (Acta Applicandae Mathematicae, Vol. 32, 1993, pp. 227-241). MR 94m:31010 | Zbl 0795.31011

[21] V. Metz, Hilbert's Projective metric on cones of Dirichlet forms (Journal of Functional Analysis, Vol. 127, No 2, 1995). MR 96c:31009 | Zbl 0831.47047

[22] Moran, Additive functions of intervals and Haussdorf measure (Math. Proc., Cambridge Philos. Soc., Vol. 42, 1946, pp. 15-23). MR 7,278f | Zbl 0063.04088

[23] R.D. Nussbaum, Hilbert's Projective Metric and Iterated Nonlinear Maps (Mem. Am. Math. Soc., Vol. 75, No 391, Amer. Math. Soc. Providence, 1988). MR 89m:47046 | Zbl 0666.47028

[24] S. Roehrig and R. Sine, The structure of w-limit sets of non-expansive maps (Proc. Amer. Math. Soc., Vol. 81, 1981, pp. 398-400). MR 82f:47068 | Zbl 0474.47033

[25] C. Sabot, Diffusions sur les espaces fractals (Thèse de l'université Pierre et Marie Curie, 1995).

[26] C. Sabot, Existence et unicité de la diffusion sur un espace fractal (C. R. Acad. Sci. Paris, T. 321, Séries I, pp. 1053-1059, 1995). MR 96i:60085 | Zbl 0848.60076

[27] C. Sabot, Espaces de Dirichlet reliés par des points. Application au calcul de l'opérateur de renormalisation sur les fractals finiment ramifiés, Preprint.

[28] W. Sierpinski, Sur une courbe Cantorienne qui contient une image biunivoque et continue de toute courbe donnée (C. R. Acad. Sci. Paris, T. 162, 1916, pp. 629-632). JFM 46.0295.02